

VIR Spring Sprints Dual Conference Super Tour Majors North Carolina Region April 13-15, 2018 VIRginina International Raceway Sanction # 18-ST-5377-S



EVENT SCHEDULE

| Group 1 | SRF3 | Group 5 | FC, FE, FE2, FM |
|---------|----------------------|---------|-------------------------|
| Group 2 | STL, STU, T2, T3, T4 | Group 6 | GT1, GT2, GT3, AS, T1 |
| Group 3 | F5, FF, FV | Group 7 | B-Spec, EP, FP, HP, GTL |
| Group 4 | SM | Group 8 | FA, FB, P1, P2 |

Thursday, April 12, 2018

| 1:00 PM – 9:00 PM | Registration-Synergy Building | |
|-------------------|--|--|
| 6:30 PM – 9:00 PM | Tech Inspection (Express Tech at Registration. Bring your logbook (and your helmet if you need a 2018 sticker.) | |

Friday, April 13, 2018

| 7:00 AM – 11: | 00 AM | Registration-Synergy Building | | |
|---|-----------------------------|--|---|-------------------------------|
| 7:00 AM | | Flag Meeting @ NCR Speed Suite (onsite registration will be available) | | |
| 7:30 AM – 11:30 AM | | Tech Inspection/Scales | | |
| 6:00 PM – 8:30 PM | | Late Registration | | |
| 8:00 AM 20 mir | | nute Practice, Group 1 | 1:00 PM | 20 minute Qualifying, Group 1 |
| 8:30 AM | 20 minute Practice, Group 2 | | 1:30 PM | 20 minute Qualifying, Group 2 |
| 9:00 AM | 20 minute Practice, Group 3 | | 2:00 PM | 20 minute Qualifying, Group 3 |
| 9:30 AM | 20 minute Practice, Group 4 | | 2:30 PM | 20 minute Qualifying, Group 4 |
| 10:00 AM | 20 minute Practice, Group 5 | | 3:00 PM | 20 minute Qualifying, Group 5 |
| 10:30 AM | 20 minute Practice, Group 6 | | 3:30 PM | 20 minute Qualifying, Group 6 |
| 11:00 AM | 20 minute Practice, Group 7 | | 4:00 PM | 20 minute Qualifying, Group 7 |
| 11:30 AM | 20 minute Practice, Group 8 | | 4:30 PM | 20 minute Qualifying, Group 8 |
| 12:00 PM LUN | | UNCH- Drive Arounds | Mandatory Driver's meeting in the North Tower | |
| | | | | fter each Qualifying Session |
| Friday Hospitality Party at the Pagoda- Begins approx. 30 minutes after track is cold. Everybody Welcome! | | | | |

Saturday, April 14, 2018

| 7:00 AM – 11:00 AM | Registration-Synergy Building | | |
|--|---|----------|---------------------------------------|
| 7:00 AM | Flag Meeting @NCR Speed Suite (onsite registration will be available) | | |
| 7:30 AM – 11:30 AM | Tech Inspection/Scales | | |
| 8:00 AM | 15 minute Qualifying, Group 1 | 11:45 AM | LUNCH – Drive Arounds |
| 8:25 AM | 15 minute Qualifying, Group 2 | 12:45 AM | 25 minute Race, Group 2 |
| 8:50 AM | 15 minute Qualifying, Group 3 | 1:20 PM | 25 minute Race, Group 3 |
| 9:15 AM | 15 minute Qualifying, Group 4 | 1:55 PM | 25 minute Race, Group 4 |
| 9:40 AM | 15 minute Qualifying, Group 5 | 2:30 PM | 25 minute Race, Group 5 |
| 10:05 AM | 15 minute Qualifying, Group 6 | 3:05 PM | 25 minute Race, Group 6 |
| 10:30 AM | 15 minute Qualifying, Group 7 | 3:40 PM | 25 minute Race, Group 7 |
| 10:55 AM | 15 minute Qualifying, Group 8 | 4:15 PM | 25 minute Race, Group 8 |
| 11:15 AM | 25 minute Race, Group 1 | | · · · · · · · · · · · · · · · · · · · |
| Saturday Night Party at Gallery – Begins no sooner than 30 minutes after last checkered flag. Hot food & Beverages provided. Everybody Welcome! | | | |

Sunday, April 15, 2018

| 7:00 AM – 1 | 0:30 AM | Registration - Synergy Building | | |
|-------------|--------------------------------------|---------------------------------|--|--------------------------------------|
| 7:15 AM | | Flag Meeting @NCR Speed Suit | e | |
| 7:30 AM – 1 | 1:30 AM | Tech Inspection/Scales | | |
| 8:00 AM | Warm-Up, Closed Wheel | | 12:00 PM | LUNCH – Drive Arounds |
| 8:20 AM | Warm-Up, Open Wheel | | 1:00 PM | 35 minute Race (15 lap max), Group 5 |
| 8:40 AM | 35 minute Race (15 lap max), Group 1 | | 1:55 PM | 35 minute Race (15 lap max), Group 6 |
| 9:35 AM | 35 minute Race (15 lap max), Group 2 | | 2:50 PM | 35 minute Race (15 lap max), Group 7 |
| 10:30 AM | 35 minute Race (15 lap max), Group 3 | | 3:45 PM | 35 minute Race (15 lap max), Group 8 |
| 11:25 AM | 35 minute Race (15 lap max), Group 4 | | Thanks for Racing with Us - Safe Travels | |







